Browse by Combined Author & Editor

Up a level
Export as [feed] RSS
Number of items: 12.

Turner, M.R., Sazhin, S.S., Healey, J.J., Crua, C. and Martynov, S.B. (2012) A breakup model for transient Diesel fuel sprays Fuel, 97. pp. 288-305. ISSN 0016-2361

Turner, M.R., Healey, J.J., Sazhin, S.S. and Piazzesi, R. (2011) Stability analysis and break-up length calculations for steady planar liquid jets Journal of Fluid Mechanics, 668. pp. 384-411. ISSN 0022-1120

Turner, M.R. and Hammerton, P.W. (2009) Analysis of the unstable Tollmien-Schlichting mode on bodies with a rounded leading edge using the parabolized stability equation Journal of Fluid Mechanics, 623. pp. 167-185. ISSN 1469-7645

Turner, M.R., Bassom, A.P. and Gilbert, A.D. (2009) Diffusion and the formation of vorticity staircases in randomly strained two-dimensional vortices Journal of Fluid Mechanics, 638. pp. 49-72. ISSN 0022-1120

Turner, M.R. and Gilbert, A.D. (2009) Spreading of two-dimensional axisymmetric vortices exposed to a rotating strain field Journal of Fluid Mechanics, 630. pp. 155-177. ISSN 0022-1120

Turner, M.R., Thuburn, J. and Gilbert, A.D. (2009) The influence of periodic islands in the flow on a scalar tracer in the presence of a steady source Physics of Fluids, 21 (6). ISSN 1089-7666

Turner, M.R., Gilbert, A.D. and Thuburn, J. (2008) Effective diffusion of scalar fields in a chaotic flow Physics of Fluids, 20 (10). ISSN 1089-7666

Turner, M.R., Gilbert, A.D. and Bassom, A.B. (2008) Neutral modes of a two-dimensional vortex and their link to persistent cat's eyes Physics of Fluids, 20 (2). ISSN 1089-7666

Turner, M.R. and Gilbert, A.D. (2008) Thresholds for the formation of satellites in two-dimensional vortices Journal of Fluid Mechanics, 614. pp. 381-405. ISSN 0022-1120

Turner, M.R. (2007) Far downstream analysis for the Blasius boundary-layer stability problem Quarterly Journal of Mechanics and Applied Mathematics, 60 (3). pp. 255-274. ISSN 0033-5614

Turner, M.R. and Gilbert, A.D. (2007) Linear and nonlinear decay of cat's eyes in two-dimensional vortices, and the link to Landau poles Journal of Fluid Mechanics, 593. pp. 255-279. ISSN 0022-1120

Turner, M.R. and Hammerton, P.W. (2006) Asymptotic receptivity and the Parabolized Stability Equation: a combined approach to boundary layer transition Journal of Fluid Mechanics, 562. pp. 355-381. ISSN 0022-1120

This list was generated on Thu Oct 30 22:55:02 2014 GMT.